In the beginning of December I had an abortion. I was not on BC and am not yet... planned on going on it as soon as everything was done with the procedure. However, there were some insurance issues and I needed to wait to go to the doctor.
Because of the abortion, I bled for about 3 weeks.
Had nothing for about two weeks.
Had a strange mucus-like, dark brown discharge... just for one day.
A few days to a week later I had a normal period.
About a week and a half ago I had the same thick, mucus-like, dark brown discharge after running and working out.
I have yet to get my period.
I've read in a few places that a discharge like this can be a sign of pregnancy, but I had the same before my last period. My boyfriend and I have had sex since my last period, so this does scare me quite a bit. My period was due sometime this week... but I am terribly stressed about this discharge and what I've read. I'm sure I'm only making it worse. Can this dark brown discharge be all I get as my period this cycle? Should I be concerned by it? Does it mean that I likely am pregnant again?
Well, if you have a doctor, I'd call them! Or go to a planned parenthood and you should beable to see a nurse for free. They have a free clinic. I'd definately get on a birthcontrol and use condoms and maybe even the spermacides, take 3 precautions to help control the potential outcome!
As you may or may not know, condoms are on 97% affective, so the birth control and spermacide would do wonders if you don't want to be pregnant!
But still, call your doctor, if it's not normal for you, you need to see someone. It could be an infection in the uterus, or vaginal area, sometimes those will cause thicker mucous like discharge, and in odd colors. So definately seek a nurse or doctor!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.